# SDR HNAA2014022600057

- Difficulty date: February 26, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 41,487 hours, 61,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIRD RED EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB IAW AMM 33-51-03.  OPS CHECKED GOOD.
